# SDR USAA2014041000007

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 36,300 hours, 23,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPORTED THE FWD WALL MOUNTED EMERGENCY EXIT LOCATION LIGHT RED INOPERATIVE.  RELAMPED FWD WALL MOUNTED EMERGENCY EXIT LOCATION LIGHT RED IAW AMM SUBTASK 33-51-18-420-052.
